MAUDE Adverse Event Report: Merit Medical Systems, Inc. Achieve®; Soft-tissue biopsy procedure kit

Merit Medical Systems, Inc. Achieve®; Soft-tissue biopsy procedure kit
Catalog Number A1411/B
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
Achieve®
Common Device Name
Soft-tissue biopsy procedure kit
Manufacturer (Section D)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50848483
Report Number3011642792-2026-00229
Device Sequence Number18630388
Product Code KNW
UDI-Device Identifier00884450443699
UDI-Public00884450443699
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1411/B
Device Lot NumberI3410495
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown